Any gynecologist around?

I'm 21 yrs old. Had sex thrice(protected with condom), never been on the pill n had pap smear as well as pelvic ultrasound (results were fine). My problem is, i've been having brown discharge at the last week of my menstruation period. The discharge is extremely small in amount n light brown in colour n as time passes, it usually turns darker n finally period; a new menstruation cycle (normal period; red). This has been going on for almost 3 months now.

Any idea what's wrong? I'm really concerned n worried. Thanks in advance.
Answers:    Sounds like the after effects of what's left over from your previous cycle, being expelled from your body, much in the way your body does when you go through a regular cycle.

I wouldn't be concerned, as long as you don't reach a cycle, and continue to have more than spotting, after your cycle is done. If you are feeling any discomfort, or pain, after your cycle, and you're still spotting, then you may have an infection that needs attention.

Go see your doctor and let them know all your symptoms, including whether or not you have any fever, or foul smell coming from the discharge.

Otherwise, general spotting may occur, from time to time. Just frequently drink water, and exercise, and always use protection when you're sexually active. Don't douche if you're spotting, though. The signs of spotting may be something your doctor needs to check out, which is why douching is discouraged.

Hope this helps.
u sound brittish
are you kidding... youre really asking AnyQA.com about this? maybe you should go see a REAL obgyn if you are really concerned and worried.
Ode to be a man :)
I do not know...i would suggest you go to a gynocologist...or an MD...to find out what is wrong? i just hope you are not in any pain...take care!
perfectly normal, we all have a darker discharge a couple days before your period
if you are young... this is normal.. nothing to worry about unless there is a specific odor
Its normal to have brown discharge around you period. Its old blood from the lining of your uterus. Completely normal. Perhaps you should discuss the pill with your doctor to regulate your periods and shorten them?

The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...